MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; Apparatus, Suction, Patient Care

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; Apparatus, Suction, Patient Care
Catalog Number 50-7510
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
Apparatus, Suction, Patient Care
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CareFusion, Inc
zona franca las americas
santo domingo
Manufacturer Contact
michael gaffney
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key25881806
Report Number1423507-2026-00105
Device Sequence Number8103788
Product Code DWM
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707(17)271024(10)0001621716
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7510
Device Lot Number0001621716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown